MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2R8519
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a non-dehp continu-flo solution set detached at the clearlink luer.At the time of the event, a "huge puddle" and part of the iv set were found on the floor.The iv set was not connected to the patient.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: d9, h3, h4, h6 (update codes), h11.Correction to b5, b6-b7, d10 (update to n/a), f10/h6: health effect - impact codes (replace code), f10/h6: component codes (replace g04078 with g04135).B5: update to "there was no report of patient injury or medical intervention associated with this event." to "there was no patient involvement." h11: the actual device and photographs were received for evaluation.Visual inspection of the photographs and actual sample identified the tubing was separated from the first y-site clearlink in the downstream part.The reported condition was verified.The cause of the separation could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: h6(update codes), h11.H11: the tubing had a faint solvent mark which suggested potentially insufficient solvent application for proper bonding.The cause of the issue was related to manufacturing.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK/CONTINU-FLO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
parque industrial de cartago
apartado no. 1-7052
cartago
CS  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24769714
Report Number1416980-2026-01163
Device Sequence Number13336862
Product Code FPA
UDI-Device Identifier00085412565682
UDI-Public(01)00085412565682(17)271030(10)R25J29031
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180739
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2R8519
Device Catalogue Number2R8519
Device Lot NumberR25J29031
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer04/09/2026
05/28/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date05/08/2026
06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown